MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRELINKUP; CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE

ABBOTT DIABETES CARE LTD FREESTYLE LIBRELINKUP; CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE
Model Number 72154-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported data sharing no longer functions after update.After attempting to identify the customer's reported configurations, the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of the device and app version restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A complaint via email was received.An application issue was reported with the abbott diabetes care (adc) device in use with an unknown phone with an ios operating system version.The customer indicated that the librelinkup application seems to not be working at all on ios.It appears that this issue started right after upgrading the phone and watch to version 26.1.As a result, the customer was unable to monitor glucose using sensor readings and experienced a loss of consciousness.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINKUP
Common Device Name
CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23646770
Report Number2954323-2025-46088
Device Sequence Number21363096
Product Code PJT
UDI-Device Identifier00357599824006
UDI-Public00357599824006
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
VERIFY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72154-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown